Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2006

Published in 2006  |  Preprint search


06074 V. Bogachev, B. Goldys PDF | PS.GZ
Second derivatives of convex functions in the sense of A.D. Alexandroff on infinite dimensional spaces with measures
Project: B4
Published: Math. Notes 79, no. 3 (2006), 454-467
Notes: Matem. Zametki 79 (2006), no. 4, 488-504 (in Russian)
06073 V. Bogachev, A. Kolesnikov PDF | PS.GZ
On the Monge-Ampère equation on Wiener space
Project: B4
Published: Dokl. Math. 73, no. 1 (2006), 7-11
Notes: Dokl. Russian Acad. Sci. 406 (2006), no.1, 7-11 (in Russian)
06072 L. Beznea, N. Boboc, M. Röckner PDF | PS.GZ
Quasi-regular topologies for $L^p$-resolvents and semi-Dirichlet forms
Project: B4
Published: Pot. Anal. 25, no. 3 (2006), 269-282
06071 T. R. Welberry, B. Sing PDF | PS.GZ
Deformed Penrose tilings
Project: B2
Published: Philosophical Magazine 87, no. 18-21 (2007), 2877-2886
06070 V. Bogachev, G. Da Prato, M. Röckner, W. Stannat PDF | PS.GZ
Uniqueness of solutions to weak parabolic equations for measures
Project: B4
Published: Bull. Lond. Math. Soc. 39, no. 4 (2007), 631 - 640
06069 M. Röckner, F.-Y. Wang PDF | PS.GZ
Concentration of invariant measures for stochastic generalized porous media equations
Project: B4
Published: IDAQP 10, no. 3 (2007), 397-409
06068 L. Beznea, N. Boboc, M. Röckner PDF | PS.GZ
Markov processes associated with $L^p$-resolvents, applications to quasi-regular Dirichlet forms and stochastic differential equations
Project: B4
Published: C. R. Acad. Sci. Paris 346, no. I (2008), 323-328
06067 G. Panina PDF | PS.GZ
Around A. D. Alexandrov's Uniqueness Theorem for 3D Poloytopes
Project: C6
06066 A. Kargol, J. Kozicki PDF | PS.GZ
A Phase Transition in a Quantum Crystal with Asymmetric Potentials
Project: A5
Published: Lett. Math. Phys. 79, no. 3 (2007), 279-294
06065 J. Melleray, F. V. Petrov, A. Vershik PDF | PS.GZ
Linearly rigid metric spaces and Kantorovich type norms
Project: B4
Published: Fund. Math. 199, no. 2 (2008), 177-194
06064 O. Pugachev PDF | PS.GZ
Capacities and surface measures in locally convex spaces
Project: B4
06063 V. Bogachev, E. Priola, N. Tolmachev PDF | PS.GZ
On Fréchet differentiability of Lipschitzian functions on spaces with Gaussian measures
Project: B4
Published: Dokl. Math. 75, no. 3 (2007), 353-357
Notes: Russian version: Russian Akad. 414 (2007), no. 2, 151-155
06062 A. Pulita PDF | PS.GZ
p-Adic Confluence of q-Difference Equations
Project: B5
06061 V. Barbu, G. Da Prato, M. Röckner PDF | PS.GZ
Existence and uniqueness of nonnegative solutions to the stochastic porous media equation
Project: B4
Published: Indiana Univ. Math. J. 57, no. 1 (2008), 187-212
06060 I. Ibragimov, D. Zaporozhets PDF | PS.GZ
On the distribution of roots of random polynomials
Project: A3
<< previous
1 | 2 | 3 | 4 | 5 next >>